MathSciNet Relay Station
MathSciNet bibliographic data
MR2032116 (2004k:60217) 60J60 (47D07 60E15 60J35)
Cattiaux, Patrick A pathwise approach of some classical inequalities. Potential Anal. 20 (2004), no. 4, 361–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement